Aa
A
A
Close
237300 tn?1231458318
Headaches side effect of Clomid?
Just curious...did anybody experience headaches while on Clomid?  I started taking it Wednesday night and I'm waking up with a headache both mornings...
Cancel
12 Answers
12 Answers
Page 1 of 1
298462 tn?1259461575
yes i have experienced head aches with clomid.  however, my biggest complaint are the HOT FLASHES!!!!!!!!!!  i get 3-4 per hour!  
Comment
Cancel
298462 tn?1259461575
Comment
Comment
Submit Comment
Avatar universal
yes I had head aches too....
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
223372 tn?1240924276
Oh yeah!
Comment
Cancel
223372 tn?1240924276
Comment
Comment
Submit Comment
237300 tn?1231458318
Oh okay...yeah, I keep waking up iin the morning with them.  I'm only taking 50 mg though so they aren't too bad.  I just keep taking Tylenol.  The hot flashes well my RE said to take the clomid at night so I will probably be sleeping when I get them.  I think I had one the other night.  It woke me up but I fell back to sleep no problem.  How much Clomid are you guys taking?
Comment
Cancel
237300 tn?1231458318
Comment
Comment
Submit Comment
298462 tn?1259461575
i'm taking 150 mg!!!!!  
Comment
Cancel
298462 tn?1259461575
Comment
Comment
Submit Comment
237300 tn?1231458318
So maybe I would have more hot flashes if I was taking a higher dose.  I hope I don't have to...that's all I need is to feel like I'm going through menopause at 30...Good luck to everybody!
Comment
Cancel
237300 tn?1231458318
Comment
Comment
Submit Comment
270696 tn?1243551620
I had the hot flashes on only 50 mg.  They were awful!  And night sweats!
Comment
Cancel
270696 tn?1243551620
Comment
Comment
Submit Comment
211199 tn?1235004221
I have horrible headaches on clomid...amonst other side effects.  I just keep telling myself it will be worth it!
Comment
Cancel
211199 tn?1235004221
Comment
Comment
Submit Comment
Avatar universal
I had headaches all the time when I took chlomid and the hot flashes
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
223372 tn?1240924276
I am back on 50mg...took 100mg last month for the Clomid Challenge Test...   Weird, but I think I had fewer side effects on the 100mg than on the 50mg.....
Comment
Cancel
223372 tn?1240924276
Comment
Comment
Submit Comment
237300 tn?1231458318
Gosh my head hurts!!!  It's every morning...do they stop once hte pills are gone?  I have 2 more left.
Comment
Cancel
237300 tn?1231458318
Comment
Comment
Submit Comment
Avatar universal
HEAD ACHES IS ONE OF THE SYMPTOMS OF CLOMID. sorry about the caps.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
237300 tn?1231458318
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Fertility / Infertility / IVF Community Resources
Top Trying to Conceive Answerers
961574 tn?1449149056
Blank
mhv
Lancaster, OH
Avatar f tn
Blank
Blasian1121
Avatar n tn
Blank
catwoman276
Avatar f tn
Blank
jenniferand3
Avatar f tn
Blank
xeniamo
Poland
1108141 tn?1443272987
Blank
LandM2009
Neenah, WI